Skip to main content

Beyond Rationality in Algebraic CFT: mathematical structures and models

Searching for OpenAIRE data...

Publications

Galois correspondence and Fourier analysis on local discrete subfactors

Author(s): Bischoff, Marcel; Del Vecchio, Simone; Luca Giorgetti
Published in: 2021

Distortion for multifactor bimodules and representations of multifusion categories

Author(s): Bischoff, Marcel; Charlesworth, Ian; Evington, Sam; Luca Giorgetti; Penneys, David
Published in: 2020

Realization of rigid C*-bicategories as bimodules over type II$_1$ von Neumann algebras

Author(s): Luca Giorgetti; Yuan, Wei
Published in: 2020

Ergodic properties of the Anzai skew-product for the non-commutative torus

Author(s): SIMONE DEL VECCHIO, FRANCESCO FIDALEO, LUCA GIORGETTI, STEFANO ROSSI
Published in: Ergodic Theory and Dynamical Systems, Issue 41/4, 2021, Page(s) 1064-1085, ISSN 0143-3857
DOI: 10.1017/etds.2019.116

Subfactors and Applications

Author(s): Dietmar Bisch, Terry Gannon, Vaughan Jones, Yasuyuki Kawahigashi
Published in: Oberwolfach Reports, Issue 16/4, 2019, Page(s) 3053-3140, ISSN 1660-8933
DOI: 10.4171/owr/2019/49

Compact hypergroups from discrete subfactors

Author(s): Marcel Bischoff, Simone Del Vecchio, Luca Giorgetti
Published in: Journal of Functional Analysis, Issue 281/1, 2021, Page(s) 109004, ISSN 0022-1236
DOI: 10.1016/j.jfa.2021.109004